Electron. J. Diff. Equ., Vol. 2015 (2015), No. 97, pp. 1-7.

Regularity criteria for 3D Boussinesq equations with zero thermal diffusion

Zhuan Ye

In this article, we consider the three-dimensional (3D) incompressible Boussinesq equations with zero thermal diffusion. We establish a regularity criterion for the local smooth solution in the framework of Besov spaces in terms of the velocity only.

Submitted January 14, 2015. Published April 14, 2015.
Math Subject Classifications: 35Q35, 35B65, 76W05.
Key Words: 3D Boussinesq equations; Besov spaces; regularity criterion.

Show me the PDF file (217 KB), TEX file, and other files for this article.

Zhuan Ye
School of Mathematical Sciences
Beijing Normal University, China
Phone +86 10 58807735, Fax +86 10 58808208
email: yezhuan815@126.com

Return to the EJDE web page